Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; TRAY, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MEDLINE; TRAY, SURGICAL
Model Number
DYNDH1699
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/12/2023
Type of Reportable Event
No Answer Provided
Event or Problem Description
A cracked specimen vial found in ultrasound biopsy kit.Vial removed, no harm or delay to patient care.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
TRAY, SURGICAL
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
one medline pl
mundelein IL 60060
MDR Report Key
16351088
Report Number
16351088
Device Sequence Number
12337195
Product Code
LRP
UDI-Device Identifier
10653160349914
UDI-Public
(01)10653160349914
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/13/2023
Report Date
(Section F)
01/13/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Device Model Number
DYNDH1699
Device Catalogue Number
DYNDH1699
Device Lot Number
2022092790
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/10/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/10/2023
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
01/13/2023